Hi, I know it has been a long time since you posted what happened to you... but this is the only source I found so far about what is happening to me right now. I am SO SCARED! I don't live in the USA but I will be here for 2 months because my company sent me for a project here. Earlier today I had my nose really stuffy so I took this spray and now I cant smell or taste anything... I don't even know how to get to a hospital here, I am all by myself and this scares me even more. Could you tell me if you got better and if so, what did you do to recover your sense of taste and smell? What should I do?
Thank you very much!!
Thanks for the quick response. I stopped using the Afrin after 4pm yesterday and am even more congested than before I used it. After reading more about the medicine, I won't be taking it again for sure. I am relieved to hear that you got better. It is definitely scary when you take something and then you can't smell...I am hoping for quick recovery. Thanks again!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.